Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2016 (2016), Article ID 4705493, 8 pages
http://dx.doi.org/10.1155/2016/4705493
Research Article

The Vulnerability of Some Networks including Cycles via Domination Parameters

Department of Mathematics, Faculty of Science, Karabük University, 78050 Karabük, Turkey

Received 15 December 2015; Accepted 22 May 2016

Academic Editor: Manlio Gaudioso

Copyright © 2016 Tufan Turaci and Hüseyin Aksan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tufan Turaci and Hüseyin Aksan, “The Vulnerability of Some Networks including Cycles via Domination Parameters,” Journal of Optimization, vol. 2016, Article ID 4705493, 8 pages, 2016. doi:10.1155/2016/4705493